# SDR ASOA20130120241

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND AT A SCREW HOLE IN CLOSEOUT WEB AT FRAME 65 AT CARGO DOOR CUTOUT.  MX REMOVED CORROSION AND FABRICATED A NEW PART AND INSTALL IAW EC 5320-01479, REV A.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
